# SDR SWAA2015061140596

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 36,092 hours, 23,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 100003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LAMP IAW MM.
